Follow
Soheil Salahshour
Soheil Salahshour
Faculty of Engineering and Natural Sciences, Okan University
Verified email at okan.edu.tr
Title
Cited by
Cited by
Year
Solving fuzzy fractional differential equations by fuzzy Laplace transforms
S Salahshour, T Allahviranloo, S Abbasbandy
Communications in Nonlinear Science and Numerical Simulation 17 (3), 1372-1381, 2012
3992012
Explicit solutions of fractional differential equations with uncertainty
T Allahviranloo, S Salahshour, S Abbasbandy
Soft Computing 16, 297-302, 2012
2852012
Solving differential equations of fractional order using an optimization technique based on training artificial neural network
M Pakdaman, A Ahmadian, S Effati, S Salahshour, D Baleanu
Applied Mathematics and Computation 293, 81-95, 2017
1552017
On analytical solutions of the fractional differential equation with uncertainty: application to the Basset problem
S Salahshour, A Ahmadian, N Senu, D Baleanu, P Agarwal
Entropy 17 (2), 885-902, 2015
1552015
Existence and uniqueness results for fractional differential equations with uncertainty
S Salahshour, T Allahviranloo, S Abbasbandy, D Baleanu
Advances in Difference Equations 2012, 1-12, 2012
1542012
A Jacobi operational matrix for solving a fuzzy linear fractional differential equation
A Ahmadian, M Suleiman, S Salahshour, D Baleanu
Advances in Difference Equations 2013, 1-29, 2013
1512013
Different forms of triangular neutrosophic numbers, de-neutrosophication techniques, and their applications
A Chakraborty, SP Mondal, A Ahmadian, N Senu, S Alam, S Salahshour
Symmetry 10 (8), 327, 2018
1352018
Applications of fuzzy Laplace transforms
S Salahshour, T Allahviranloo
Soft computing 17, 145-158, 2013
1332013
The pentagonal fuzzy number: its different representations, properties, ranking, defuzzification and application in game problems
A Chakraborty, SP Mondal, S Alam, A Ahmadian, N Senu, D De, ...
Symmetry 11 (2), 248, 2019
1132019
Uncertain viscoelastic models with fractional order: a new spectral tau method to study the numerical simulations of the solution
A Ahmadian, F Ismail, S Salahshour, D Baleanu, F Ghaemi
Communications in Nonlinear Science and Numerical Simulation 53, 44-64, 2017
1092017
A new method for solving fuzzy linear differential equations
T Allahviranloo, S Abbasbandy, S Salahshour, A Hakimzadeh
Computing 92, 181-197, 2011
1062011
Identification of dominant risk factor involved in spread of COVID-19 using hesitant fuzzy MCDM methodology
N Ghorui, A Ghosh, SP Mondal, MY Bajuri, A Ahmadian, S Salahshour, ...
Results in physics 21, 103811, 2021
912021
Fractional differential systems: a fuzzy solution based on operational matrix of shifted Chebyshev polynomials and its applications
A Ahmadian, S Salahshour, CS Chan
IEEE Transactions on Fuzzy Systems 25 (1), 218-236, 2016
862016
Numerical solutions of fuzzy differential equations by an efficient Runge–Kutta method with generalized differentiability
A Ahmadian, S Salahshour, CS Chan, D Baleanu
Fuzzy Sets and Systems 331, 47-67, 2018
832018
Maximal-and minimal symmetric solutions of fully fuzzy linear systems
T Allahviranloo, S Salahshour, M Khezerloo
Journal of Computational and Applied Mathematics 235 (16), 4652-4662, 2011
832011
Application of fuzzy differential transform method for solving fuzzy Volterra integral equations
S Salahshour, T Allahviranloo
Applied Mathematical Modelling 37 (3), 1016-1027, 2013
822013
Tau method for the numerical solution of a fuzzy fractional kinetic model and its application to the oil palm frond as a promising source of xylose
A Ahmadian, S Salahshour, D Baleanu, H Amirkhani, R Yunus
Journal of Computational Physics 294, 562-584, 2015
802015
The (2+ 1)-dimensional Heisenberg ferromagnetic spin chain equation: its solitons and Jacobi elliptic function solutions
K Hosseini, S Salahshour, M Mirzazadeh, A Ahmadian, D Baleanu, ...
The European Physical Journal Plus 136 (2), 1-9, 2021
782021
Fractal-fractional mathematical model addressing the situation of corona virus in Pakistan
K Shah, M Arfan, I Mahariq, A Ahmadian, S Salahshour, M Ferrara
Results in physics 19, 103560, 2020
762020
The bright and singular solitons of (2+ 1)-dimensional nonlinear Schr÷dinger equation with spatio-temporal dispersions
L Akinyemi, K Hosseini, S Salahshour
Optik 242, 167120, 2021
722021
The system can't perform the operation now. Try again later.
Articles 1–20